# SDR CVGA2012040812001

- Difficulty date: April 8, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N328RC
- Make and model: Cessna 525B
- Aircraft serial: 525B0203
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 99124171EX
- Part serial: 0707019
- Condition: Faulty
- Location: Fuel Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT FUEL FLOW GAUGE WAS NOT READING ACCURATE FUEL FLOW RATE.
